Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

Une condition asymptotique pour le calcul de constantes de Sobolev logarithmiques sur la droite

Laurent Miclo

Full-text: Open access

Résumé

On présente une formule explicite pour la constante de Sobolev logarithmique correspondant à des diffusions réelles ou à des processus entiers de vie et de mort, sous l’hypothèse que certaines quantités, naturellement associées à des inégalités de Hardy dans ce contexte, approchent leur supremum au bord de leur domaine de définition. La preuve se ramène au cas de la constante de Poincaré, à l’aide de comparaisons exactes entre entropie et variances appropriées.

Abstract

An explicit formula for the logarithmic Sobolev constant relative to real diffusions or to birth and death integer-valued processes is presented, under an asymptotical assumption for quantities naturally associated to Hardy’s inequalities in this context. Taking into account exact comparisons between entropy and appropriate variances, the proof comes back to Poincaré’s inequality situation.

Article information

Source
Ann. Inst. H. Poincaré Probab. Statist., Volume 45, Number 1 (2009), 146-156.

Dates
First available in Project Euclid: 12 February 2009

Permanent link to this document
https://projecteuclid.org/euclid.aihp/1234469975

Digital Object Identifier
doi:10.1214/07-AIHP158

Mathematical Reviews number (MathSciNet)
MR2500232

Zentralblatt MATH identifier
1220.46022

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 37A30: Ergodic theorems, spectral theory, Markov operators {For operator ergodic theory, see mainly 47A35} 60E15: Inequalities; stochastic orderings 94A17: Measures of information, entropy 49R50

Keywords
Inégalités de Sobolev logarithmiques Inégalités de Poincaré Inégalités de Hardy Comparaisons entre entropies et variances Diffusions réelles Processus entiers de vie et de mort

Citation

Miclo, Laurent. Une condition asymptotique pour le calcul de constantes de Sobolev logarithmiques sur la droite. Ann. Inst. H. Poincaré Probab. Statist. 45 (2009), no. 1, 146--156. doi:10.1214/07-AIHP158. https://projecteuclid.org/euclid.aihp/1234469975


Export citation

References

  • [1] F. Barthe et C. Roberto. Sobolev inequalities for probability measures on the real line. Studia Math. 159 (2003) 481–497.
  • [2] S. G. Bobkov et F. Götze. Exponential integrability and transportation cost related to logarithmic Sobolev inequalities. J. Funct. Anal. 163 (1999) 1–28.
  • [3] C. Dellacherie et P.-A. Meyer. Probabilités et potentiel. Chapitres V à VIII. Hermann, Paris, revised edition. Théorie des martingales, 1980. [Martingale theory.]
  • [4] L. Gross. Logarithmic Sobolev inequalities. Amer. J. Math. 97 (1975) 1061–1083.
  • [5] L. Miclo. Quand est-ce que des bornes de Hardy permettent de calculer une constante de Poincaré exacte sur la droite ? Préprint, consultable sur http://hal.ccsd.cnrs.fr/ccsd-00017875, 2005.
  • [6] L. Miclo. Une condition asymptotique pour le calcul de constantes de Sobolev logarithmiques sur la droite. Préprint de la première version, consultable sur http://hal.ccsd.cnrs.fr/ccsd-00097577, 2006.
  • [7] B. Muckenhoupt. Hardy’s inequality with weights. Studia Math. 44 (1972) 31–38.